# SDR DALA2018122097304

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 5,680 hours, 1,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rod
- Condition: Misinstalled
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3877 DOOR 1R WILL NOT CLOSE PROPERLY . CORRECTIVE ACTION: FOUND 1R DOOR SLIDE ROD ASSY INSTALLED INCORRECTLY ON HOLD CLIPS . ADJUSTED SLIDE ROD ASSY ON HOLD CLIPS PER B737 AMM 25-66. ALL CHKS NML. OK FOR SVC (3715806).
